Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have been taking Ginko biloba for better memory. However, I think that ever since I’ve been taking it, I have had high blood pressure. Could this cause my symptoms? I would really appreciate if someone could tell me something more about it. I hope someone will know the answer. Thanks.

Loading...

Hello to you too. I wouldn’t say that Gingko biloba is increasing your high blood pressure. Gingko is even recommended to be taken for treating high blood pressure. Ginseng, however, is a different story. It has similar effect to caffeine. It isn’t recommendable for people with high blood pressure problems. In any case, consult your doctor about it. I hope everything will be all right. Good luck! Bye!
Reply

Loading...

I think Gingko is causing blood pressure spikes, too! Prior to taking it, 2 months ago, my blood pressure was normal. Today my doc was a little shocked at the reading! I've never had high blood pressure before. When I take Gingko, about an hour later I can hear the blood rushing in my ears, which is a sign of high blood pressure. I think im going to decrease my dose! I know they say it lowers b.p. but I am SURE that it is temporarily, at least, raising it! I can feel it!
Reply

Loading...

Yes you are right
I also used ginkgo biloba and it raised mine too
Those who says it lowers are insane
Stop taking Ginkgo Biloba
Reply

Loading...

I have been taking ginkgo biloba for a year but have been going to the doctors about high blood pressure. I didn't think to mention to the doctors I was taking this. I had hypertension stage 2 which I never had this issue at all previously. I came to the conclusion myself it's the only thing I could think of. I stopped taking it 2 weeks ago and I dropped from stage 2 to stage 1 and as of today pre hypertension. I believe its different for different people. But in my experience it has been the cause of my high blood pressure. I would recommend you take a bp reading and then stop taking ginkgo biloba and watch to see if your blood pressure drops. I am no longer going to be taking those tablets anymore as I know it's been the cause of my high blood pressure. If your worried I would speak to the doctor.
Reply

Loading...